# SDR AWXA200400203

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 43,910 hours, 30,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 94250H3587
- Condition: Delaminated
- Location: Cockpit
- Part time: 29,018 hours, 18,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AIR TURNBACK - FLT 0277 - ON CLIMBOUT OF PHX EN ROUTE FOR IAH THE CAPTAINS WINDSHIELD BEGAN ARCING, WINDSHIELD ALSO HAD EVIDENCE OF DELAMINATION ALONG TOP EDGE OF PANE, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW T/C R1B56001.  AS A PRECAUTION ALSO REPLACED LT WINDOW HEAT CONTROL UNIT IAW BMM 30-40-11. VENDORS BENCH TEST OF WINDOW HEAT CONTROL UNIT S/N 2316 CONFIRMED FAILURE OF UNIT FOR FAILING OUTPUT TEST. TEARDOWN OF UNIT FOUND THE CONTACTS ON PC BOARD DIRTY, CLEANED CONTACTS AND RETESTED UNIT PER CMM 30-40-03, REV. 6.
